# SDR UIEA2014082100402

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,717 hours, 904 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Part serial: 9712063
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG LT ENG PRV CHANGED IAW AMM 36-11-18.  LEAK CHECK CARRIED OUT, NO LEAKS EVIDENT.  STATUS MSG CLEARED.  PACKING PN BACP11K6 USED.
